# SDR VTZA97441

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41045
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700966
- Condition: Failure
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/LGA - FLT 6500 - DURING TAKEOFF AT 0650 HOURS ON 8-4-97, ABORTED TAKEOFF DUE TO NR 1 ADC FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 1 ADC, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
